2017
Том 69
№ 9

All Issues

Banach Manifolds with Bounded Structure and the Gauss?Ostrogradskii Formula

Bogdanskii Yu. V.

Full text (.pdf)


Abstract

We propose a version of the Gauss - Ostrogradskii formula for a Banach manifold with uniform atlas.

English version (Springer): Ukrainian Mathematical Journal 64 (2012), no. 10, pp 1475-1494.

Citation Example: Bogdanskii Yu. V. Banach Manifolds with Bounded Structure and the Gauss?Ostrogradskii Formula // Ukr. Mat. Zh. - 2012. - 64, № 10. - pp. 1299-1313.

Full text